# SDR AALA2009020900026

- Difficulty date: January 22, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 17,411 hours, 1,169 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBOARD SUPPORT ZEE ANGLE AT STATION 994 BETWEEN RIGHT BUTTLINE 33 AND 45.  INSTALLED NEW ZEE ANGLE IN ACCORDANCE WITH SRM 51 10 02 08.
